# SDR AWXA200300768

- Difficulty date: June 11, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Floor Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK TWO AREAS OF EXFOLIATION CORROSION WERE FOUND ON LOWER SURFACE OF FLOOR WEB (SHEAR PLATE) AT FR 70, Y-1193.  MAINTENANCE REMOVED CORRODED SHEAR PLATE AT FR 70, Y-1193; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 7-12.
